Shells of twisted flag varieties and the rost invariant

S. Garibaldi, V. Petrov, N. Semenov

Результат исследований: Научные публикации в периодических изданияхстатья

5 Цитирования (Scopus)

Выдержка

We introduce two new general methods to compute the Chow motives of twisted flag varieties and settle a 20-Year-Old conjecture of Markus Rost about the Rost invariant for groups of type E7.

Язык оригиналаанглийский
Страницы (с-по)285-339
Число страниц55
ЖурналDuke Mathematical Journal
Том165
Номер выпуска2
DOI
СостояниеОпубликовано - 2016

Отпечаток

Flag Variety
Shell
Invariant

Предметные области Scopus

  • Математика (все)

Цитировать

Garibaldi, S. ; Petrov, V. ; Semenov, N. / Shells of twisted flag varieties and the rost invariant. В: Duke Mathematical Journal. 2016 ; Том 165, № 2. стр. 285-339.
@article{e60adc10cd3c4def81ca2b59c086c452,
title = "Shells of twisted flag varieties and the rost invariant",
abstract = "We introduce two new general methods to compute the Chow motives of twisted flag varieties and settle a 20-Year-Old conjecture of Markus Rost about the Rost invariant for groups of type E7.",
author = "S. Garibaldi and V. Petrov and N. Semenov",
year = "2016",
doi = "10.1215/00127094-3165434",
language = "English",
volume = "165",
pages = "285--339",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "2",

}

Shells of twisted flag varieties and the rost invariant. / Garibaldi, S.; Petrov, V.; Semenov, N.

В: Duke Mathematical Journal, Том 165, № 2, 2016, стр. 285-339.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - Shells of twisted flag varieties and the rost invariant

AU - Garibaldi, S.

AU - Petrov, V.

AU - Semenov, N.

PY - 2016

Y1 - 2016

N2 - We introduce two new general methods to compute the Chow motives of twisted flag varieties and settle a 20-Year-Old conjecture of Markus Rost about the Rost invariant for groups of type E7.

AB - We introduce two new general methods to compute the Chow motives of twisted flag varieties and settle a 20-Year-Old conjecture of Markus Rost about the Rost invariant for groups of type E7.

UR - http://www.scopus.com/inward/record.url?scp=84958742928&partnerID=8YFLogxK

U2 - 10.1215/00127094-3165434

DO - 10.1215/00127094-3165434

M3 - Article

AN - SCOPUS:84958742928

VL - 165

SP - 285

EP - 339

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 2

ER -